MathSciNet Relay Station
MathSciNet bibliographic data
MR832410 (87g:20078) 20G40 (20D06)
Kondratʹev, A. S. Subgroups of finite Chevalley groups. (Russian) Uspekhi Mat. Nauk 41 (1986), no. 1(247), 57–96, 240.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement